# SDR SWAA021932

- Difficulty date: August 22, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 61,832 hours, 66,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EEPLS COVER MISSING BETWEEN ROW 15 AND ROW 16.  INSTALLED COVER PER MM.
